# SDR IPXA12671452

- Difficulty date: January 17, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N315UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27743
- Aircraft time: 42,251 hours, 13,139 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586994
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MAIN DECK CARGO COMPARTMENT FLOOR PANEL ASSY UPPER SKIN AND CORE DAMAGE ABOUT 0.5" X 2.5"X 0.152" AT STA 1509, LBL 2 AND 2.5"X2.1"X0.058" AT STA 1509 LBL 1 CUT OUT THE UPPER SKIN AND CORE DIMENSION LXW=3.5"X3".  REPAIR IAW REV:52 SRM 53-00-50.  REPAIR GENERAL FIG 201,PARA.4.D.
